Alert archive / Connecticut / Freeze Warnings in 2005
Freeze Warning 2, NWS New York, NY
NWS New York, NY issued this freeze warning at Oct 27, 2005, 2:10 AM EDT for 4 counties in Connecticut; 4 counties in New York; Passaic County, New Jersey. It took effect at Oct 28, 2005, 12:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2005, 2:10 AM EDT (06:10 UTC)
- In effect from
- Oct 28, 2005, 12:00 AM EDT
- Expired
- Oct 28, 2005, 4:03 AM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KOKX 270610 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 210 AM EDT THU OCT 27 2005 ...EVEN COLDER TONIGHT WITH MORE FROST AND FREEZING CONDITIONS... .COLD HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT. WINDS WILL BECOME CALM AND SKIES WILL CLEAR AFTER SUNSET. TEMPERATURES WILL DROP TO OR BELOW FREEZING LEVELS BRINGING AN END TO THE GROWING SEASON FOR MOST OF THE REGION. CTZ005>008-NJZ002-NYZ067>070-271300- /X.NEW.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/ /X.CON.KOKX.FZ.W.0001.000000T0000Z-051027T1300Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 210 AM EDT THU OCT 27 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A NEW FREEZE WARNING FOR TONIGHT. A FREEZE WARNING ALSO REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. TEMPERATURES THIS MORNING WILL BOTTOM OUT AROUND FREEZING...BUT WILL FALL INTO THE UPPER 20S BY FRIDAY MORNING. THIS WILL END THE GROWING SEASON FOR THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$ CTZ009>012-NJZ003>005-011-NYZ071-078>081-272030- /X.NEW.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION- SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 210 AM EDT THU OCT 27 2005 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A FROST ADVISORY FOR TONIGHT. TEMPERATURES UNDER CLEAR SKIES AND LIGHT WINDS WILL FALL TO NEAR THE FREEZING MARK BY FRIDAY MORNING CAUSING WIDE SPREAD FROST TO FORM. AREAS NEAR THE SHORE AND MORE URBANIZED WILL BE SPARED AN EXTENSIVE FROST...BUT RURAL AREAS WILL SEE A HARD FROST. THE PINE BARRENS OF LONG ISLAND WILL SEE TEMPERATURES FALL INTO THE 20S. THIS FROST WILL END THE GROWING SEASON FOR PORTIONS OF THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$ JST
5 follow-up statements
000 WWUS71 KOKX 271024 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 624 AM EDT THU OCT 27 2005 ...EVEN COLDER TONIGHT WITH FROST AND FREEZING CONDITIONS... .COLD HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT. WINDS WILL BECOME CALM AND SKIES WILL CLEAR AFTER SUNSET. TEMPERATURES WILL DROP TO OR BELOW FREEZING LEVELS BRINGING AN END TO THE GROWING SEASON FOR MOST OF THE REGION. CTZ005>008-NJZ002-NYZ067>070-271830- /X.CON.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 624 AM EDT THU OCT 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. WHILE MOST TEMPERATURES THIS MORNING DID NOT REACH THE FREEZING MARK AND FROST WAS LIMITED...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S BY FRIDAY MORNING. THIS WILL END THE GROWING SEASON FOR THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$ CTZ009>012-NJZ003>005-011-NYZ071-078>081-271830- /X.CON.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION- SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 624 AM EDT THU OCT 27 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. THIS FROST WILL END THE GROWING SEASON FOR PORTIONS OF THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$
000 WWUS71 KOKX 271444 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 1044 AM EDT THU OCT 27 2005 ...EVEN COLDER TONIGHT WITH FROST AND FREEZING CONDITIONS... .COLD HIGH PRESSURE WILL SETTLE OVER THE REGION TONIGHT. WINDS WILL BECOME CALM AND SKIES WILL CLEAR AFTER SUNSET. TEMPERATURES WILL DROP TO OR BELOW FREEZING LEVELS BRINGING AN END TO THE GROWING SEASON FOR MOST OF THE REGION. CTZ005>008-NJZ002-NYZ067>070-272245- /X.CON.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 1044 AM EDT THU OCT 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. WHILE MOST TEMPERATURES THIS MORNING DID NOT REACH THE FREEZING MARK AND FROST WAS LIMITED...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S BY FRIDAY MORNING. THIS WILL END THE GROWING SEASON FOR THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$ CTZ009>012-NJZ003>005-011-NYZ071-078>081-272245- /X.CON.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION- SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 1044 AM EDT THU OCT 27 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. THIS FROST WILL END THE GROWING SEASON FOR PORTIONS OF THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$
000 WWUS71 KOKX 271945 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 345 PM EDT THU OCT 27 2005 ...COLD TONIGHT WITH FROST AND FREEZING CONDITIONS... .COLD HIGH PRESSURE WILL SETTLE OVER THE REGION OVERNIGHT. WINDS WILL BECOME CALM AND SKIES WILL GRADUALLY CLEAR LATE TONIGHT. TEMPERATURES WILL DROP TO OR JUST BELOW FREEZING LEVELS BRINGING AN END TO THE GROWING SEASON FOR MOST OF THE REGION. CTZ005>008-NJZ002-NYZ067>070-280345- /X.CON.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 345 PM EDT THU OCT 27 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 BY MORNING. THIS WILL END THE GROWING SEASON FOR THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$ CTZ009>012-NJZ003>005-011-NYZ071-078>081-280345- /X.CON.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION- SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 345 PM EDT THU OCT 27 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT FRIDAY. THIS FROST WILL END THE GROWING SEASON FOR PORTIONS OF THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$
000 WWUS71 KOKX 280129 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 929 PM EDT THU OCT 27 2005 ...COLD TONIGHT WITH FROST AND FREEZING CONDITIONS... .COLD HIGH PRESSURE WILL SETTLE OVER THE REGION OVERNIGHT. WINDS WILL BECOME LIGHT AND SKIES WILL PARTIALLY CLEAR LATE TONIGHT...ALLOWING TEMPERATURES TO DROP TO OR JUST BELOW FREEZING OVER INLAND SECTIONS...BRINGING AN END TO THE GROWING SEASON FOR MOST OF THE REGION. CTZ005>008-NJZ002-NYZ067>070-280930- /X.CON.KOKX.FZ.W.0002.051028T0400Z-051028T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 929 PM EDT THU OCT 27 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. TEMPERATURES ARE EXPECTED TO FALL TO NEAR 30 BY MORNING. THIS WILL END THE GROWING SEASON FOR THE REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$ CTZ009>012-NJZ003>005-011-NYZ071-078>081-280930- /X.CON.KOKX.FR.Y.0002.051028T0400Z-051028T1200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION- SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 929 PM EDT THU OCT 27 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. TEMPERATURES WILL FALL INTO THE MID 30S LATE TONIGHT...WITH WIDESPREAD TO SCATTERED FROST ACROSS THE ADVISORY REGION. RESIDENTS SHOULD PROTECT ANY ANNUALS SUCH AS MUMS THAT THEY WISH TO KEEP ALIVE. $$ GOODMAN
000 WWUS71 KOKX 280803 NPWOKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 403 AM EDT FRI OCT 28 2005 CTZ005>008-NJZ002-NYZ067>070-280915- /X.CAN.KOKX.FZ.W.0002.000000T0000Z-051028T1200Z/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 403 AM EDT FRI OCT 28 2005 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FREEZE WARNING. $$ CTZ009>012-NJZ003>005-011-NYZ071-078>081-280915- /X.CAN.KOKX.FR.Y.0002.000000T0000Z-051028T1200Z/ SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-BERGEN-EASTERN PASSAIC-ESSEX-UNION- SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 403 AM EDT FRI OCT 28 2005 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this freeze warning went out at Oct 26, 9:05 PM EDT, 5 hours 5 minutes earlier.
Area forecast discussion, Oct 26, 9:05 PM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
905 PM EDT WED OCT 26 2005
.NEAR TERM (TONIGHT THROUGH THURSDAY NIGHT)...
NO BIG CHANGES TO THE GOING FORECAST. HAVE ADJUSTED GRIDS TO REFLECT
CURRENT CONDITIONS. SKIES ARE CURRENTLY CLEARING...AND WINDS ARE
DIMINISHING. FREEZE WARNING REMAINS IN EFFECT INLAND. I PUT PATCHY
FROST IN THE GRIDS...BUT WILL NOT HOIST A FROST ADVISORY FOR AREAS
OUTSIDE OF THE FREEZE WARNING SINCE IT APPEARS THAT QUITE A FEW
AREAS MAY HOLD ONTO AT LEAST A LITTLE BIT OF WIND OVERNIGHT.
CYCLONIC FLOW ON THU AND INSTABILITY STRATA CU RETURN ON THU WITH
TEMPERATURES REMAINING 5 TO 10 DEGREES BELOW NORMAL.
FROST FORMATION THU NIGHT MIGHT BE NULLIFIED BY AN INCREASE IN CLOUD
COVER AND FAIRLY LARGE DEW POINT DEPRESSIONS.
&&
.SHORT TERM (FRIDAY THROUGH SATURDAY NIGHT)...
AS ONE CLOSED LOW DEPARTS THE NORTHEAST...ANOTHER WILL QUICKLY
FOLLOW ON ITS HEELS. WITH THE MEAN TROUGH STILL OVER THE EAST ON
THU...STRONG JET ENERGY ON THE BACKSIDE OF THE TROF DESCENDS
SOUTHWARD ACROSS THE UPPER GREAT LAKES REGION...CLOSING OFF AN UPPER
LOW OVER THE NORTHEAST BY FRI MORNING. UNLIKE ITS PREDECESSOR...A
DEEP NW FLOW PRECEDING THE SYSTEM WILL MINIMIZE MOISTURE INTAKE FOR
THE SYSTEM. IN RESPONSE TO THE UPSTREAM HEIGHT FALLS...LOW PRESSURE
DEVELOPS ALONG THE COASTAL FRONT ALONG THE SE COAST FRI MORNING.
AT THIS TIME...MODELS SOLUTIONS ARE PROGRESSIVE ENOUGH TO KEEP THE
TRACK FAR ENOUGH OFFSHORE TO MINIMIZE THE THREAT FOR THE FORECAST
AREA. THE ONE CONCERNING FACTOR THOUGH IS THAT THE MAJORITY OF THE
MODELS HAVE TRENDED WESTWARD WITH THE STORM TRACK ON THE 12Z RUNS.
THE NAM AND THE GLOBAL CANADIAN HAVE MADE THE GREATEST WESTWARD
ADJUSTMENTS WITH THE CANADIAN BRINGING MEASURABLE PCPN INTO THE
AREA LATE FRI NIGHT.
THE CURRENT PACKAGE WILL RUN WITH A DRY FORECAST SOLUTION FOR SAT
BUT THERE IS SOME CONCERN DUE TO THE MODEL TRENDS MENTIONED ABOVE.
EXPECT PARTLY TO MOSTLY CLOUDY SKIES WITH A BRISK NORTHERLY FLOW DUE
TO THE DEEPENING OFFSHORE LOW.
&&
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...
TROUGH MOVES OFF THE COAST FOR THE WEEKEND AND RIDGING BUILDS IN AS
HIGH PRESSURE SETTLES OVER THE SOUTHEASTERN U.S. TEMPS MODIFYING TO
SEASONABLE LEVELS BY SUN. A COLD FRONT APPROACHES LATE TUE AS HIGH
PRESSURE SLIDES OFFSHORE INTO THE WESTERN ATLANTIC. DUE TO THE FAST
PAC FLOW MOVING INTO THE NW U.S. EARLY NEXT WEEK...THERE REMAINS A
HIGH DEGREE OF UNCERTAINTY FOR THE FORECAST WITH TIME.
&&
.HYDROLOGY...
NO RAINFALL OF SIGNIFICANCE FORECASTED. HOWEVER...KEEP AN EYE ON THE
OFFSHORE COASTAL LOW TRACK FOR THE FIRST HALF OF THIS WEEKEND
&&
.CLIMATE...
MONTHLY RAINFALL AT CENTRAL PARK COMES UP JUST SHORT OF THE ALL TIME
MONTHLY RECORD OF 16.85 INCHES IN SEP 1882. UNLESS PATTERN CHANGES
FOR THE WEEKEND - IT LOOKS LIKE THE RECORD WILL NOT BE BROKEN.
&&
.AVIATION...
NW FLOW OF 15 TO 20 KT SUSTAINED WITH GUSTS 25 TO 30 KT WILL
CONTINUE FOR NEXT COUPLE OF HOURS...BUT START TO STAIR-STEP DOWN
TOWARD DARK. SHOULD START TO LOSE THE GUSTS BY 22-23Z AND THEN SEE
SUSTAINED WINDS DROP THEREAFTER. OVERNIGHT...AM LOOKING AT 5 TO 10
KT FLOW. INSTABILITY STRATO-CU SHOULD SHOULD DECREASE RATHER QUICKLY
EARLY THIS EVENING...WITH SCT035-045 V BKN035-045 TRENDING TO
SKC-FEW030-040 AROUND OR SHORTLY AFTER SUNSET.
&&
.MARINE...
BRISK NW FLOW REMAINS IN PLACE OVER OCEAN WATERS THROUGH LATE THIS
EVENING...AND WILL KEEP SCA UP FOR ALL WATERS THROUGH 8PM...THEN FOR
OCEAN WATERS THROUGH 2AM. SEAS REMAIN ABOVE SCA CRITERIA ON OCEAN
WATERS THROUGH THU MORNING. HIGH PRES THEN BUILDS OVER AREA WATERS
TO PROVIDE TRANQUIL CONDITIONS THROUGH THE END OF THE WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FOR CTZ005>008 FROM 2 AM THURSDAY TO 9 AM
THURSDAY.
NJ...FREEZE WARNING FOR NJZ002 FROM 2 AM THURSDAY TO 9 AM THURSDAY.
NY...FREEZE WARNING FOR NYZ067>070 FROM 2 AM THURSDAY TO 9 AM
THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ330-335-350-353-355 UNTIL 2 AM
THURSDAY.
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR ANZ350-353-355-370
FROM 2 AM THURSDAY TO 8 AM THURSDAY.
&&Hazardous weather outlook, Oct 26, 2:34 AM EDT, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 234 AM EDT WED OCT 26 2005 CTZ005>012-NJZ002>006-011-NYZ067>081-271000- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 234 AM EDT WED OCT 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO SKYWARN SPOTTER ACTIVATION IS EXPECTED. ANZ330-335-338-350-353-355-271000- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 234 AM EDT WED OCT 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC COASTAL WATERS. .DAY ONE...WEDNESDAY SMALL CRAFT ADVISORY IN IN EFFECT INTO TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO SKYWARN SPOTTER ACTIVATION IS EXPECTED.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:10 AM EDT | Frost Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 26 hr |
Nearby
Freeze Warnings in Connecticut, 2005Freeze Warnings in New York, 2005Freeze Warnings in New Jersey, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.